X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (224) 224
Publication (36) 36
Conference Proceeding (7) 7
Book Chapter (6) 6
Book / eBook (1) 1
Dissertation (1) 1
Technical Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (156) 156
mathematics, applied (62) 62
trace (50) 50
mathematics, general (31) 31
algebra (28) 28
analysis (21) 21
mathematical analysis (19) 19
trace formula (18) 18
algorithms (17) 17
representations (17) 17
eigenvalues (16) 16
matrices (15) 15
computer science (14) 14
computer science, theory & methods (14) 14
trace of frobenius (14) 14
elliptic curves (12) 12
optimization (12) 12
finite-fields (11) 11
mathematical models (11) 11
stable trace formula (11) 11
trace norm (11) 11
invariants (10) 10
studies (10) 10
algorithm (9) 9
coding and information theory (9) 9
combinatorics (9) 9
computation (9) 9
data structures, cryptology and information theory (9) 9
physics, mathematical (9) 9
polynomials (9) 9
statistics (9) 9
traces (9) 9
convergence (8) 8
elliptic-curves (8) 8
frobenius (8) 8
information and communication, circuits (8) 8
mathematics - number theory (8) 8
mathematics - quantum algebra (8) 8
operators (8) 8
research (8) 8
spaces (8) 8
statistics & probability (8) 8
artificial intelligence (7) 7
characters (7) 7
gaussian hypergeometric series (7) 7
geometry (7) 7
integers (7) 7
inverse (7) 7
matrix (7) 7
numerical analysis (7) 7
quantum algebra (7) 7
regularization (7) 7
theorems (7) 7
theory of computation (7) 7
applications of mathematics (6) 6
category theory (6) 6
classification (6) 6
conjecture (6) 6
data encryption (6) 6
discrete mathematics in computer science (6) 6
fundamental lemma (6) 6
hopf algebras (6) 6
isocrystals (6) 6
mathematics - algebraic geometry (6) 6
mathematics - representation theory (6) 6
mathematics of computing (6) 6
minimization (6) 6
operations research & management science (6) 6
p-adic gamma function (6) 6
reductive groups (6) 6
selection (6) 6
states (6) 6
theoretical, mathematical and computational physics (6) 6
transformations (6) 6
15a18 (5) 5
algebra and number theory (5) 5
algebraic geometry (5) 5
algebras (5) 5
approximation (5) 5
codes (5) 5
computer science, artificial intelligence (5) 5
eigenvalue (5) 5
engineering, electrical & electronic (5) 5
frobenius automorphism (5) 5
homology (5) 5
lefschetz trace formula (5) 5
methods (5) 5
orbital integrals (5) 5
p-adic groups (5) 5
rank (5) 5
regression (5) 5
rings and algebras (5) 5
shimura varieties (5) 5
spectra (5) 5
additional structure (4) 4
antipode (4) 4
associative rings and algebras (4) 4
calculus of variations and optimal control; optimization (4) 4
categories (4) 4
cohomology (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra, ISSN 0021-8693, 04/2015, Volume 428, pp. 357 - 402
In this paper, we introduce the notion of the pivotal cover Cpiv of a left rigid monoidal category C to develop a theoretical foundation for the theory of... 
Frobenius–Schur indicators | Pivotal monoidal category | Rigid monoidal category | Hopf algebras | Frobenius-Schur indicators | TRACE | MATHEMATICS | ALGEBRAS | REPRESENTATIONS | HOPF
Journal Article
Journal of Algebraic Geometry, ISSN 1056-3911, 2018, Volume 27, Issue 1, pp. 1 - 20
The goal of this note is to give a short geometric proof of a theorem of Hrushovski asserting that an intersection of a correspondence with a graph of a... 
MATHEMATICS | VERDIER TRACE FORMULA
Journal Article
Designs, Codes and Cryptography, ISSN 0925-1022, 10/2018, Volume 86, Issue 10, pp. 2247 - 2254
Journal Article
Journal of Number Theory, ISSN 0022-314X, 02/2016, Volume 159, pp. 402 - 425
We establish a relation between minimal value set polynomials defined over Fq and certain q-Frobenius nonclassical curves. The connection leads to a... 
Frobenius nonclassical curve | Finite field | Minimal value set polynomial | POLYNOMIALS | TRACE | MATHEMATICS | GENERALIZED HERMITIAN CODES | FINITE-FIELDS | NORM | PLANE-CURVES
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2013, Volume 219, Issue 17, pp. 9363 - 9371
Approximate inverses, based on Frobenius norm minimization, of real nonsingular matrices are analyzed from a purely theoretical point of view. In this context,... 
Trace | Singular values | Approximate inverses | Frobenius norm minimization | Normal equations | Spectrum | LINEAR-SYSTEMS | MATHEMATICS, APPLIED | PRECONDITIONERS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 09/2019, Volume 15, Issue 8, pp. 1675 - 1691
We investigate statistics of trace of high powers of the Frobenius class for biquadratic function fields over finite fields, which generalizes the result of... 
MATHEMATICS | Frobenius | trace | genus | Biquadratic curve
Journal Article
Journal of Number Theory, ISSN 0022-314X, 07/2014, Volume 140, pp. 181 - 195
In [12], McCarthy defined a function Gnn[⋯] using the Teichmüller character of finite fields and quotients of the p-adic gamma function, and expressed the... 
Characters of finite fields | Teichmüller character | p-Adic gamma function | Elliptic curves | Trace of Frobenius | Gauss sums | P-Adic gamma function | Teichmuller character | MATHEMATICS | GAUSSIAN HYPERGEOMETRIC-SERIES
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 02/2017, Volume 65, Issue 2, pp. 351 - 360
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2013, Volume 261, Issue 1, pp. 219 - 236
We define a function in terms of quotients of the p-adic gamma function which generalizes earlier work of the author on extending hypergeometric functions over... 
Hypergeometric functions | Elliptic curves | Modular forms | P-adic gamma function | Trace of Frobenius | trace of Frobenius | MATHEMATICS | hypergeometric functions | GAUSSIAN HYPERGEOMETRIC-SERIES | modular forms | FINITE-FIELDS | p-adic gamma function | elliptic curves
Journal Article
Journal of Number Theory, ISSN 0022-314X, 07/2018, Volume 188, pp. 263 - 280
For an elliptic curve E/Q, Hasse's theorem asserts that #E(Fp)=p+1−ap, where |ap|≤2p. Assuming that E has complex multiplication, we establish asymptotics for... 
Elliptic trailing prime | Frobenius distributions | Elliptic champion prime | Trace of Frobenius | Complex multiplication | Lang–Trotter conjecture | Sato–Tate conjecture | Elliptic curve | MATHEMATICS | ZETA-FUNCTION | Sato-Tate conjecture | Lang-Trotter conjecture | PRIME-NUMBERS | KIND
Journal Article
Journal of Algebra, ISSN 0021-8693, 10/2001, Volume 244, Issue 1, pp. 312 - 342
We study a symmetric Markov extension of k-algebras N↪M, a certain kind of Frobenius extension with conditional expectation that is tracial on the centralizer... 
Frobenius extension | Jones tower | trace | symmetric Markov extension | conditional expectation | weak Hopf algebra | endomorphism ring | basic construction | actions | Trace | Conditional expectation | Weak | Actions | Symmetric Markov extension | Hopf algebra | Endomorphism ring | Basic construction | MATHEMATICS | SUBFACTORS | INDEX
Journal Article
Journal of Number Theory, ISSN 0022-314X, 07/2016, Volume 164, pp. 282 - 298
For an elliptic curve E/Q, we define an extremal prime for E to be a prime p of good reduction such that the trace of Frobenius of E at p is ±⌊2p⌋, i.e.,... 
Distribution of primes | Frobenius distributions | Elliptic curves | Trace of Frobenius | Lang–Trotter conjecture | Lang-Trotter conjecture | MATHEMATICS | L-ADIC LIFTS | AUTOMORPHY
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 06/2013, Volume 438, Issue 11, pp. 4359 - 4362
We demonstrate some upper bounds for the spread of a matrix. 
Spread | Variance | Frobenius norm | EIGENVALUES | MATHEMATICS, APPLIED | INEQUALITIES | TRACES
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2016, Volume 144, Issue 4, pp. 1493 - 1508
We prove hypergeometric type identities for a function defined in terms of quotients of the p hypergeometric series and the Fourier coefficients of a certain... 
TRACE | MATHEMATICS | ELLIPTIC-CURVES | MATHEMATICS, APPLIED | SERIES | FINITE-FIELDS | HECKE OPERATORS | FROBENIUS
Journal Article
Eastern-European Journal of Enterprise Technologies, ISSN 1729-3774, 2017, Volume 2, Issue 9-86, pp. 11 - 21
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 05/2014, Volume 448, pp. 245 - 263
Two measures of separation between two subspaces of a finite dimensional complex vector space are introduced and investigated. The measures were inspired by... 
Trace | Partitioned matrix | Commutativity of projectors | Angle and minimal angle between subspaces | Orthogonal projector | Orthogonally incident subspaces | MATHEMATICS, APPLIED | ORTHOGONAL PROJECTORS | ANGLES | COMPLEX VECTOR-SPACES | Projectors
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2018, Volume 295, Issue 2, pp. 271 - 289
We prove two transformations for the p-adic hypergeometric series which can be described as p-adic analogues of a Kummer's linear transformation and a... 
P-adic gamma function | Character sum | Hypergeometric series | TRACE | MATHEMATICS | ELLIPTIC-CURVES | hypergeometric series | FINITE-FIELDS | p-adic gamma function | SPECIAL VALUES | character sum | FROBENIUS
Journal Article
Electronic Journal of Linear Algebra, ISSN 1537-9582, 12/2014, Volume 27, pp. 892 - 906
Let A be an n x n complex matrix with n >= 3. It is shown that at least n - 2 of the eigenvalues of A lie in the disk vertical bar z - tr A/n vertical bar <=... 
Trace | Eigenvalue | Spread | Normal matrix | Localization | Frobenius norm | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.